| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user reported difficulties with speech understanding and the presence of crackling sounds with the implant after initially satisfactory results.A surgical intervention is planned for (b)(6) 2026 to reposition the electrodes.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.